# SDR YENA2025072200744

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 15,447 hours, 2,879 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 70853A010001
- Part serial: 7085304243
- Condition: Failed
- Location: Zone 100
- Part time: 15,454 hours, 2,880 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#841, JFK-DUB. (ETOPS) "COND TRIM AIR SYS FAULT TRIM AIR HI PRES; REMOVED AND REPLACED TRIM AIR VALVE REF AMM 21-63-00 OPS CHECK GOOD."
